# SDR REXA2012110401145

- Difficulty date: November 2, 2012
- Submitted: November 4, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 22,275 hours, 19,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DAMAGE CONSISTS OF A BLENDOUT IN THE SKIN MEASURING 2.5 X 1.2 X 0.022 DEEP LOCATED 0.4 BELOW THE LOWER FASTENER ROW COMMON TO S-18L AND 1.1 FORWARD OF THE FORWARD FASTENER ROW COMMON TO FS 621.  REPAIRED IAW EA CRJ253-00987A.
